# SDR 2002F00914

- Difficulty date: August 24, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: S2728126000200
- Condition: Damaged
- Location: Rudder
- Part time: 19,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A FLEET CAMPAIGN DIRECTIVE FCD, IT WAS FOUND THAT THE CAPTAINS RUDDER CABLE LOCATED AT FK 12 COMING APART.  REMOVED AND REPLACED RUDDER CABLE UNDER THE CAPTAIN SEAT AS PER MM 27-21-00.  DURING ACCOMPLISHMENT OF A FCD, FOUND PRESENCE OF FOD EMBEDDED IN THE CAPTAIN RUDDER CABLE PULLEY LOCATED AT THE FRONT CABIN AREA.  (M)
